# SDR SWAA2022021154066

- Difficulty date: April 18, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 49,235 hours, 28,838 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

561CB HAS DAMAGE & CRACKING AROUND FASTENER HOLE.(MARKED) / REPAIRED PER SRM 51-70-05-2R-8.
